Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 142, NWS North Platte, NE

June 18, 2009Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2009, 6:49 PM MDT for Sheridan County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 6:49 PM MDT (00:49 UTC)
Expired
Jun 18, 2009, 7:30 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 178 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:55 PM MDTHAIL 17 S Hay Springs, NEWIND DRIVEN QUARTER SIZE HAIL 7 MILES SOUTH OF HAY SPRINGS.
Jun 18, 7:10 PM MDTHAIL 0.8815 Se Hay Springs, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 190049
SVRLBF
NEC161-190130-
/O.NEW.KLBF.SV.W.0142.090619T0049Z-090619T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM MDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 730 PM MDT

* AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 87
  AND ANTELOPE ROAD...OR 10 MILES SOUTHWEST OF HAY SPRINGS...AND
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD BY 655 PM MDT...
  7 MILES SOUTH OF WALGREN LAKE STATE RECREATION AREA BY 700 PM
  MDT...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER BY 715 PM MDT...
  6 MILES NORTH OF SMITH LAKE STATE WILDLIFE MANAGEMENT AREA BY 725
  PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4266 10278 4259 10233 4238 10240 4243 10276
      4244 10277
TIME...MOT...LOC 0048Z 284DEG 29KT 4257 10280

$$

JWS
2 follow-up statements
000 
WWUS53 KLBF 190107
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM MDT THU JUN 18 2009

NEC161-190130-
/O.CON.KLBF.SV.W.0142.000000T0000Z-090619T0130Z/
SHERIDAN NE-
707 PM MDT THU JUN 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL SHERIDAN COUNTY...

AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR WALGREN LAKE STATE RECREATION
AREA...OR 7 MILES SOUTHEAST OF HAY SPRINGS...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER BY 720 PM MDT...
  8 MILES NORTH OF HIGHWAY 250 MILE MARKER 30 BY 725 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL THE SIZE 
OF QUARTERS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS

&&

LAT...LON 4266 10278 4259 10233 4238 10240 4243 10276
      4244 10277
TIME...MOT...LOC 0106Z 272DEG 26KT 4259 10262

$$

JWS
000 
WWUS53 KLBF 190121
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM MDT THU JUN 18 2009

NEC161-190130-
/O.CON.KLBF.SV.W.0142.000000T0000Z-090619T0130Z/
SHERIDAN NE-
721 PM MDT THU JUN 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL SHERIDAN COUNTY...

AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HIGHWAY 250 CROSSING THE NIOBRARA
RIVER...OR 9 MILES SOUTH OF RUSHVILLE...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL SHERIDAN COUNTY SOUTH OF HIGHWAY 20 THROUGH 730 PM   
  MDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4266 10278 4259 10233 4238 10240 4243 10276
      4244 10277
TIME...MOT...LOC 0119Z 275DEG 39KT 4258 10243

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:17 PM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 18, 2:17 PM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CDT THU JUN 18 2009

.SYNOPSIS...H5 ANALYSIS THIS MORNING INDICATING FAIRLY ACTIVE
UPSTREAM CONDS ACROSS THE INTERMOUNTAIN WEST. A BROAD TROUGH OF LOW
PRESSURE ALOFT EXTENDS FROM CENTRAL MT...SSWD INTO SWRN AZ. SEVERAL
EMBEDDED WAVES NOTED JUST EAST OF THIS FLOW...THE FIRST OVER NRN
WYOMING...NERN COLORADO (RESPONSIBLE FOR LIGHT CONVECTION EARLIER
TODAY IN THE SANDHILLS)...AND ERN UT. FURTHER EAST...A MASSIVE UPPER
LEVEL HIGH IS ANCHORED OVER THE LOUISIANA DELTA REGION. VIS
SATELLITE THIS AFTERNOON...INDICATING A NICE RING OF FIRE WITH MCS'S
CROSSING ERN IL...THE SRN APPALACHIANS...AND CENTRAL FLORIDA.
SURFACE ANALYSIS AT 19Z ACROSS THE CENTRAL PLAINS IS INDICATING A
STATIONARY FRONTAL BOUNDARY ANCHORED FROM SERN COLORADO...TO HILL
CITY KS...TO AROUND TEKAMAH NEBRASKA. WITH THIS FEATURE SOUTH OF THE
AREA...TORNADO THREAT TONIGHT APPEARS TO BE MINIMIZED ATTM.

&&

.DISCUSSION...

.NEAR TERM...TONIGHT THROUGH SUNDAY...MAIN FORECASTING CHALLENGES
DEAL WITH PRECIPITATION CHANCES AND TEMPERATURES.

UPPER LEVEL HIGH WILL CONTINUE TO WOBBLE OVER THE LOUISIANA DELTA AND
COASTAL PLAIN OF ALABAMA AND MISSISSIPPI OVER THE NEXT 48 HOURS.
RIDGING NORTH OF THIS FEATURE WILL TEMPORALLY FLATTEN TONIGHT
THROUGH MIDDAY FRIDAY AS AN OPEN WAVE LIFTS ACROSS THE CENTRAL
PLAINS. FOR TONIGHT...THUNDERSTORMS WILL REMAIN A POSSIBILITY AS
THIS FEATURE CROSSES THE CENTRAL ROCKIES THIS AFTERNOON...EMERGING
ONTO THE CENTRAL PLAINS EARLY THIS EVENING. THOUGH THE SEVERE THREAT
REMAINS IN PLAY ACROSS ALL OF THE FORECAST AREA THIS EVENING WITH
WIND AND HAIL...FEEL THE GREATEST TORNADO THREAT WILL BE OFF TO THE
SOUTH IN THE VICINITY OF THE SURFACE FRONT IE. NRN KS INTO NERN
NEBRASKA. MUCH DRIER AIR HAS BEGUN TO FILTER INTO THE PANHANDLE THIS
AFTERNOON...WHICH WOULD TEND TO FAVOR MORE OF A STRAIGHT LINE WIND
THREAT. FURTHER EAST OFF THE PANHANDLE...18Z SOUNDING DATA FROM LBF
IS INDICATING MORE OF A LARGE HAIL THREAT THANKS TO WET BULB ZEROES
AT 9200 FT AGL...DECENT SHEAR AND A VERY UNSTABLE AIRMASS WITH A
MIDDAY CAPE OF CLOSE TO 2600 J/KG. CONVECTION WILL CONGEAL INTO A
MCS OVERNIGHT...FOLLOWING THE AXIS OF THE LOW LEVEL JET...WHICH
FAVORS LOCATIONS ALONG AND SOUTH OF INTERSTATE 80.

THE BEFORE MENTIONED TROF OF LOW PRESSURE ALOFT WILL CLEAR THE
FORECAST AREA BY LATE MORNING FRIDAY...LEAVING DRY AND SUNNY CONDS
IN ITS WAKE. WEAK HIGH PRESSURE WILL BUILD INTO NERN NEBRASKA FRIDAY
AFTERNOON...FORCING A COOL FRONT SOUTH INTO KANSAS. WILL KEEP A DRY
FORECAST GOING BASED ON MUCH DRIER BOUNDARY LAYER CONDS AND
SUBSIDENCE BEHIND THE EXITING TROF ALOFT.

PRECIPITATION WILL ENTER THE FORECAST ONCE AGAIN BEGINNING SATURDAY
AFTERNOON. HIGH PRESSURE WILL BE FORCED INTO SERN
NEBRASKA...SATURDAY...THEN THE LOWER MISSOURI VALLEY SATURDAY NIGHT.
THIS WILL ALLOW A THETA E RIDGE TO BUILD INTO NERN COLORADO...NWRN KS
AND SERN WYOMING SATURDAY AFTERNOON. SURFACE HEATING...SURGING LOW
LEVEL MOISTURE AND A DISTURBANCE LIFTING NEWD FROM THE CENTRAL
ROCKIES WILL COMBINE SATURDAY AFTERNOON TO INITIATE THUNDERSTORMS
ACROSS THE HIGH PLAINS OF COLORADO AND WYOMING. THIS ACTIVITY WILL
LIFT EWD LATER IN THE EVENING...AND SHOULD SUSTAIN ITSELF OVERNIGHT
AS THE MODELS ARE INDICATING THE DEVELOPMENT OF A LLJET OVER SRN AND
ERN NEBRASKA.

.LONG TERM...SUNDAY NIGHT THROUGH THROUGH THURSDAY...TEMPERATURES
AND LOW PRECIPITATION CHANCES WILL BE THE MAIN FORECAST CONCERNS IN
THE EXTENDED PERIOD. THE UPPER LEVEL HIGH CURRENTLY ANCHORED OVER
THE MISSISSIPPI DELTA REGION...WILL SLOWLY RETROGRADE WEST ACROSS
ALONG THE RED RIVER VALLEY...ENDING UP OVR THE TX PANHANDLE BY
THURSDAY OF NEXT WEEK. RIDGE AXIS WILL EXTEND FROM TX NWD INTO SRN
NEBRASKA MONDAY AND TUESDAY...SO FEEL FAIRLY CONFIDENT IN LIMITING
POPS AND INCREASING TEMPS. AFTER TUESDAY THE RIDGE AXIS RETROGRADES
FURTHER WEST PLACING THE CWA IN WESTERLY...THEN NWRLY FLOW
ALOFT...WHICH WOULD BE MORE CONDUCIVE FOR PRECIPITATION AND COOLER
TEMPS VIA THE BACKDOOR COOL FRONT. HAVE INTRODUCED LOW POPS INTO DAY 7
AND HAVE COOLED TEMPS DOWN SOMEWHAT FOR WEDS AND THUS FROM THE LWR
TO MID 90S FORECASTED FOR MONDAY AND TUESDAY.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT KLBF...EXCEPT FOR AN ISOLATED TSRA.
DID NOT INCLUDE THIS IN THE KLBF TAF AS THE THUNDERSTORM ACTIVITY
MAY DEVELOP FURTHER SOUTH NEAR THE NE/KS BORDER WHERE THERE IS
BETTER INSTABILITY. IN TSRA ACTIVITY...VISIBILITY WILL LIKELY LOWER
TO 1 TO 2 MILES IN HEAVY RAIN AND HAIL.  SCATTERED THUNDERSTORMS
WILL GENERALLY MOVE EAST OF THE KLBF AREA BY 06Z WITH ISOLATED TSRA
UNTIL 12Z.  VERY SMALL CHANCE THESE WILL IMPACT THE KLBF TERMINAL SO
HAVE NOT INCLUDED THIS.  AFTER 12Z FRI...KLBF WILL LIKELY STAY VFR
THROUGH 21Z SAT.  KVTN WILL REMAIN VFR THROUGH 00Z SUN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE

.AVIATION...DDB
.SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Jun 18, 2:54 PM MDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CDT THU JUN 18 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-192100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
354 PM CDT THU JUN 18 2009 /254 PM MDT THU JUN 18 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS WESTERN NEBRASKA AND
INTERACT WITH A MOIST UNSTABLE AIRMASS TO DEVELOP STRONG TO
SEVERE THUNDERSTORMS. THE MAIN THREATS WITH THE STORMS ARE LARGE
HAIL AND STRONG DAMAGING WINDS.

LATE TONIGHT...THE STORMS MAY DEVELOP INTO A LARGE COMPLEX
PRODUCING HEAVY RAIN MAINLY EAST OF A LINE FROM EUSTIS IN FRONTIER
COUNTY...TO NORTH PLATTE IN LINCOLN COUNTY...AND TO SARGENT IN
CUSTER COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WITH POSSIBLE HAIL AND STRONG WINDS CONTINUE TO BE
POSSIBLE EACH AFTERNOON AND EVENING FROM SATURDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT. PLEASE CONTACT THE
NATIONAL WEATHER SERVICE OFFICE IN NORTH PLATTE WITH YOUR STORM
REPORTS.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

DDB

In the hours before

Local storm report, Jun 18, 5:59 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             HERSHEY                 41.16N 101.00W
06/18/2009  E1.00 INCH       LINCOLN            NE   PUBLIC

            ALONG WITH QUARTER SIZE HAIL VERY HEAVY RAIN WAS FALLING
            WITH MOTORISTS PULLING OFF HIGHWAY 30 DUE TO REDUCED
            VISIBILITIES.

&&

CARMEL
Local storm report, Jun 18, 6:21 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             2 W STAPLETON           41.48N 100.55W
06/18/2009  E0.50 INCH       LOGAN              NE   PUBLIC

&&

CARMEL
Local storm report, Jun 18, 6:23 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   LAW ENFORCEMENT

&&

CARMEL
Local storm report, Jun 18, 6:26 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     STAPLETON               41.48N 100.51W
06/18/2009  E60 MPH          LOGAN              NE   LAW ENFORCEMENT

            LOGAN COUNTY SHERIFF ESTIMATED 60 MPH WINDS ALONG WITH
            QUARTER SIZED HAIL.

&&

CARMEL
Local storm report, Jun 18, 6:33 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   CO-OP OBSERVER

            WATER RUNNING CURB FULL ON STREET.

&&

CARMEL
Local storm report, Jun 18, 6:34 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   LAW ENFORCEMENT

            LOGAN COUNTY SHERIFF REPORTED QUARTER SIZE HAIL ALONG
            WITH WINDS GUSTING FROM 50 TO 60 MPH.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:09 PM MDTSevere Thunderstorm WarningLBFLincoln36 min
Jun 18, 6:12 PM MDTSevere Thunderstorm WarningLBFCuster, Logan48 min
Jun 18, 7:27 PM MDTSevere Thunderstorm WarningLBFSheridan33 min
Jun 18, 8:22 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup19 min
Jun 18, 10:26 PM MDTSevere Thunderstorm WarningLBFFrontier16 min
Jun 18, 10:36 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry39 min
Jun 18, 11:08 PM MDTSevere Thunderstorm WarningLBFBrown, Rock37 min
Jun 18, 11:14 PM MDTSevere Thunderstorm WarningLBFChase, Perkins46 min
Jun 18, 11:25 PM MDTSevere Thunderstorm WarningLBFFrontier50 min
Jun 18, 11:58 PM MDTSevere Thunderstorm WarningLBFLincoln, Perkins47 min
Jun 19, 12:08 AM MDTSevere Thunderstorm WarningLBFFrontier37 min
Jun 19, 12:28 AM MDTSevere Thunderstorm WarningLBFLincoln47 min
Jun 19, 12:43 AM MDTSevere Thunderstorm WarningLBFFrontier32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.